# SDR SWAA2013030713427

- Difficulty date: February 13, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 69,547 hours, 59,276 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 6957849
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PLATE LOCATED ON INBOARD SIDE INTERNAL AREA OF FLAP TRACK FAIRING NR 6 STRUCTURE RT WING.  REMOVED AND REPLACED PLATE IAW SRM.
